Hail, Gillespie
- When
- September 24, 6:40 PM CST
- Where
- Gillespie County, 7.69 mi S of Cherry Spg
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.370, -99.000
A thunderstorm produced quarter size hail northwest of Fredericksburg.
Thunderstorms developed along a cold front as it moved southward through South Central Texas. Some of these storms produced large hail and damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS EWX wrote it up.
Thunderstorms developed along a cold front as it moved southward through South Central Texas. Some of these storms produced large hail and damaging wind gusts. One supercell produced giant hail that caused considerable damage from Georgetown to Austin. This storm was part of a complex that caused $1.3 billion in hail damage in Texas, Oklahoma, and Missouri. The damage in Austin, Georgetown, and Round Rock was the most impactful from this system. Estimates from NCEI indicate that 700 million dollars in damages occurred in Texas from these storms. It is being estimated that 300 million dollars of damage occurred in Travis County and 300 million dollars of damage occurred in Williamson County since a county breakdown of damage is not given to NCEI and is not given by insurance companies. Austin American Statesman tells that Round Rock School District estimates 70 million dollars in damages to 62 facilities.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Sep 24, 6:05 PM CST, 35 minutes earlier.
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 705 PM CDT Sun Sep 24 2023 ...New AVIATION... .SHORT TERM... (Tonight through Monday night) Issued at 129 PM CDT Sun Sep 24 2023 Synopsis/Mesoanalysis: At 500mb south-central Texas remains in the northeastern periphery of a ridge with zonal/westerly flow across the northern portion of the state. A shortwave, currently across the Panhandle, will quickly move into north and northeast Texas this afternoon, which will interact with a slow moving cold front at the surface. This cold front currently extends along a SW to NE line from just south of KFST to near KLUD. To the south of this boundary, rapid destabilization has been ongoing late this morning/early this afternoon with further destabilization forecast to occur through peak heating. High temperatures of around 100F and dewpoints generally from 65-70F should lead to 2000-3000 J/kg of MLCAPE across the forecast area according to SPC Mesoanalysis. Given the proximity of the ridge to the southwest, shear will be modest, yet sufficient in the 25-35 kt range later this afternoon with the help of the aforementioned shortwave. One of the main factors leading to some forecast uncertainty this afternoon is the presence of weak CINH/capping. ACARS Soundings out of KAUS have shown this cap around 850mb slowly weakening over the last couple of hours, though it still remains as of 1815Z. Given the lack of cloud cover across the region, intense heating is likely to erode the cap by mid-afternoon across most areas, but as the sun begins to set CINH is expected to quickly increase again. This afternoon-overnight: Eyes will be on the northern Hill Country for initial storm development late this afternoon/early evening, though a few storms will be possible across the Edwards Plateau and northern Mexico as well. Storm movement will likely be slow to the SE through the remainder of the evening before activity begins to wane by 06z. However, isolated activity continuing overnight cannot be ruled out across portions of the Hill County/I-35 corridor as the front and lingering outflow boundaries continue to slowly push south. There remains a Level 2/5 risk for severe thunderstorms with this activity, with large hail and damaging wind gusts being the main threats due to the unstable atmosphere. Tornadoes are not expected due to small hodographs and weak flow near the front. Heavy rain will be possible as well with the strongest cells as PWATs will be near 1.8". While the ongoing drought will greatly limit the threat for flooding, there is a Level 1/4 risk for excessive rainfall/flash flooding. Both of these risks are generally across the northern half of the forecast area. Tomorrow-tomorrow night: The front will continue into central and southern portions of the forecast area by tomorrow afternoon. As destabilization occurs with diurnal heating, widely scattered thunderstorm activity is expected to develop along and south of the surface boundary. Increased cloud cover both from the front itself and today and tonight's convection will limit instability tomorrow compared to today, but the atmosphere will still be unstable enough to pose a more isolated risk for severe weather (wind and hail). The level 1/4 risk for excessive rainfall/flash flooding will continue as well. Activity should once again wane through the late evening/overnight hours with potential for continued isolated activity, mainly across the western portion of the area. && .LONG TERM... (Tuesday through Sunday) Issued at 129 PM CDT Sun Sep 24 2023 A broad, weak upper trough axis will be centered to our east to start the long term period on Tuesday morning, and it's likely that any remaining sfc cold front will have been pushed to our south by rounds of convection today and tomorrow. No well-defined upper level or surface features are forecast the rest of the week in our region. Although isolated lingering showers and perhaps a thunderstorm will be possible Tuesday into Wednesday, most locations will remain dry. Low-end rain chances will return to the Coastal Plains late this week into the weekend, but rainfall amounts in the long term will be paltry at best. The expectation is for cooler, but still above normal temperatures to prevail Tuesday through the rest of the week. Highs will be mainly in the 90s, with lows in the 60s to lower 70s, ticking back upwards towards next weekend. Above normal temperatures will continue into the first week of October. && .AVIATION... (00Z TAFS) Issued at 633 PM CDT Sun Sep 24 2023 Convection continues to develop over the Hill Country with some slow movement toward the I-35 noted. We have pushed back the timing for the TEMPO group for TSRA at AUS and have opted for only VCTS at SAT and SSF this evening. Other changes at AUS include a brief mention of MVFR cigs between 11-15Z. For tomorrow afternoon, convection chances appear favored from the southern Edwards Plateau, western Hill Country and Rio Grande plains. We will mention PROB30 groups at SAT and SSF with VCTS at DRT. && .CLIMATE... Issued at 257 AM CDT Sun Sep 24 2023 Record High Temperatures and year last reached: 9/23 AUS - 101 (2005) ATT - 99 (2011) SAT - 102 (2005) DRT - 103 (2005) && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 95 72 93 / 40 30 20 20 Austin Bergstrom Intl Airport 75 95 72 93 / 30 30 20 20 New Braunfels Muni Airport 76 98 73 95 / 20 40 20 20 Burnet Muni Airport 74 93 70 91 / 50 20 10 10 Del Rio Intl Airport 79 100 75 96 / 20 30 50 20 Georgetown Muni Airport 74 93 71 92 / 50 30 10 10 Hondo Muni Airport 74 97 73 94 / 20 40 30 20 San Marcos Muni Airport 75 96 71 94 / 20 40 20 20 La Grange - Fayette Regional 76 93 73 91 / 30 40 30 20 San Antonio Intl Airport 76 96 74 94 / 20 40 30 20 Stinson Muni Airport 78 98 75 96 / 20 40 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for Atascosa-Bastrop- Bexar-Caldwell-Comal-De Witt-Fayette-Frio-Gonzales-Guadalupe-Hays- Karnes-Lavaca-Lee-Medina-Travis-Uvalde-Williamson-Wilson. && Short-Term...Platt Long-Term...Brady Aviation...Platt
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 523 PM CDT Sun Sep 24 2023 TXZ171>173-183>194-202>209-217>225-228-252230- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 523 PM CDT Sun Sep 24 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A slight (level 2/5) risk continues this evening over portions of Hill Country and the I-35 Corridor, where scattered storms have begun to develop. A Severe Thunderstorm Watch has been issued by the Storm Prediction Center through 11 PM for Blanco, Burnet, Gillespie, Llano, and Williamson Counties. Large hail and damaging wind gusts will be the main hazards in any severe storms. Have multiple ways of receiving warning information over this portion of South-Central Texas this evening. Dangerous heat & humidity will continue through early evening along/east of I-35 and over portions of the southern Edwards Plateau. A Heat Advisory remains in effect through 7 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms are expected across the area on Monday afternoon. Locally heavy rainfall, gusty winds, and hail will be possible in this activity. A marginal (level 1/5) risk for severe thunderstorms continues over most of the area given this potential, in addition to a marginal (level 1/4) risk for excessive rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Special Weather Statement
National Weather Service Austin/San Antonio TX
548 PM CDT Sun Sep 24 2023
TXZ171-172-188-190-242330-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
548 PM CDT Sun Sep 24 2023
...Strong thunderstorms will impact portions of northwestern Blanco,
Gillespie, Llano and Burnet Counties through 630 PM CDT...
At 548 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Lampasas to Tow to near Stolz
to Oxford to 6 miles northeast of Tivydale. Movement was east at 15
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Burnet, Marble Falls, Kingsland, Llano, Round
Mountain, Buchanan Dam, Gainesville, Granite Shoals, Horseshoe Bay,
Meadowlakes, Buchanan Lake Village, Stonewall, Highland Haven, Inks
Lake State Park, Blowout, Watson, Bluffton, Rocky Hill, and Lake
Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3031 9834 3016 9885 3032 9915 3092 9853
3093 9842 3094 9841 3095 9845 3096 9845
3098 9844 3100 9845 3103 9842 3104 9794
TIME...MOT...LOC 2248Z 292DEG 12KT 3109 9830 3092 9845 3075 9858 3060
9868 3033 9905
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial Weather Statement
National Weather Service Austin/San Antonio TX
624 PM CDT Sun Sep 24 2023
TXZ171-172-188-190-250015-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
624 PM CDT Sun Sep 24 2023
...Strong thunderstorms will impact portions of northwestern Blanco,
eastern Gillespie, southeastern Llano and southern Burnet Counties
through 715 PM CDT...
At 623 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Burnet to 6 miles
southwest of Kingsland to Enchanted Rock State Natural Area to 6
miles west of Fredericksburg. Movement was east at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Burnet, Marble Falls, Kingsland, Llano, Bertram,
Round Mountain, Buchanan Dam, Gainesville, Granite Shoals, Horseshoe
Bay, Johnson City, Meadowlakes, Buchanan Lake Village, Stonewall,
Highland Haven, Inks Lake State Park, Blowout, Bluffton, and Rocky
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3088 9795 3018 9835 3014 9876 3014 9884
3027 9910 3065 9879 3088 9844
TIME...MOT...LOC 2323Z 287DEG 10KT 3082 9830 3059 9850 3051 9879 3026
9898
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CPSpecial Weather Statement
National Weather Service Austin/San Antonio TX
643 PM CDT Sun Sep 24 2023
TXZ171-250030-
Llano TX-
643 PM CDT Sun Sep 24 2023
...A strong thunderstorm will impact portions of central Llano County
through 730 PM CDT...
At 643 PM CDT, Doppler radar was tracking a strong thunderstorm near
Llano, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingsland, Llano, Gainesville, and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3063 9884 3080 9878 3076 9843 3050 9853
TIME...MOT...LOC 2343Z 287DEG 10KT 3070 9873
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial Weather Statement
National Weather Service Austin/San Antonio TX
651 PM CDT Sun Sep 24 2023
TXZ172-173-250030-
Williamson TX-Burnet TX-
651 PM CDT Sun Sep 24 2023
...A strong thunderstorm will impact portions of northwestern
Williamson and northeastern Burnet Counties through 730 PM CDT...
At 651 PM CDT, Doppler radar was tracking a strong thunderstorm near
Briggs, or 9 miles south of Copperas Cove, moving southeast at 20
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Watson, Andice, and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3103 9790 3091 9783 3090 9777 3088 9767
3086 9764 3074 9782 3095 9805 3104 9796
3103 9791
TIME...MOT...LOC 2351Z 317DEG 15KT 3097 9791
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial Weather Statement
National Weather Service Austin/San Antonio TX
658 PM CDT Sun Sep 24 2023
TXZ188-250045-
Gillespie TX-
658 PM CDT Sun Sep 24 2023
...A strong thunderstorm will impact portions of central Gillespie
County through 745 PM CDT...
At 658 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cherry Spring, or 12 miles northwest of Fredericksburg, moving
southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Cherry Spring, and Doss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3032 9871 3014 9894 3043 9918 3050 9910
3050 9895
TIME...MOT...LOC 2358Z 311DEG 14KT 3041 9901
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CPSpecial Weather Statement
National Weather Service Austin/San Antonio TX
705 PM CDT Sun Sep 24 2023
TXZ190-250045-
Blanco TX-
705 PM CDT Sun Sep 24 2023
...A strong thunderstorm will impact portions of northern Blanco
County through 745 PM CDT...
At 704 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sandy, or near Round Mountain, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Round Mountain, Johnson City, Sandy, and Pedernales Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3034 9857 3048 9844 3034 9819 3009 9836
TIME...MOT...LOC 0004Z 312DEG 12KT 3037 9845
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPThe Austin/San Antonio radar (KEWX), 119 km away, was scanning. The volume nearest the first event began at 00:40 UTC.
65 hail, 6 thunderstorm wind. Local standard time, as filed.
A thunderstorm produced quarter size hail northwest of Fredericksburg.
A thunderstorm produced quarter size hail at the intersection of Tomlinson St. and Patterson Ave. in Florence.
A thunderstorm produced nickel size hail in northern Georgetown.
A thunderstorm produced dime to quarter size hail near the intersection of Serenada Dr. and Williams Dr. in Georgetown.
A thunderstorm produced 2.5 inch diameter hail in western Georgetown.
A thunderstorm produced penny size hail in Georgetown.
A thunderstorm produced quarter size hail along Leander Rd. around 1/2 mile southwest of the Southwest Bypass in Georgetown.
A thunderstorm produced quarter size hail between Georgetown and Weir.
A thunderstorm produced golf ball size hail in Serenada.
A thunderstorm produced golf ball size hail in Georgetown.
A thunderstorm produced quarter size hail in Serenada.
A thunderstorm produced 2.25 inch diameter hail in Georgetown.
A thunderstorm produced pea to golf ball size hail near the intersection of Sam Bass Rd. and Old Settlers Blvd. in Round Rock.
A thunderstorm produced quarter size hail at the intersection of FM 1431 and I-35 in Round Rock.
A thunderstorm produced baseball size hail in Round Rock.
A thunderstorm produced 3.5 inch diameter hail in Round Rock.
A thunderstorm produced 3.5 inch diameter hail in Round Rock. The hail dropped over a car dealership and broke windows and windshields.
A thunderstorm produced golf ball size hail at the intersection of E. Bowman Dr. and Sunrise Rd. in Round Rock.
A thunderstorm produced three inch diameter hail near the intersection of TX 45 and I-35 in Round Rock.
A thunderstorm produced golf ball size hail in Round Rock.
A thunderstorm produced quarter size hail at the intersection of FM 620 and O'Connor Dr. in Brushy Creek.
A thunderstorm produced quarter size hail in Brushy Creek.
A thunderstorm produced quarter size hail in Round Rock.
A thunderstorm produced golf ball size hail in Round Rock.
A thunderstorm produced golf ball size hail in Round Rock.
A thunderstorm produced wind gusts estimated at 70 mph that knocked down a large tree off Chisholm Valley Dr. in Round Rock.
A thunderstorm produced golf ball size hail in Round Rock.
A thunderstorm produced quarter size hail in Wells Branch.
A thunderstorm produced wind gusts measured at 60 mph by a personal weather station just west of the Kerr/Kendall County line north of Comfort.
A thunderstorm produced three inch diameter hail on Heather Dr. in Round Rock.
A thunderstorm produced quarter size hail in Pflugerville.
A thunderstorm produced hail up to the size of ping pong balls in Round Rock.
A thunderstorm produced two inch diameter hail at the intersection of CR 172 and TX 45 in Round Rock.
A thunderstorm produced quarter size hail in northern Austin.
A thunderstorm produced 2.25 inch diameter hail in Brushy Creek.
A thunderstorm produced tea cup size hail in Pflugerville.
A thunderstorm produced four inch diameter hail in Round Rock. This storm was part of a complex that caused 700 million dollars in hail damage in Texas. The damage in Austin, Georgetown, and Round Rock was the most impactful from this system and totaled upwards of 600 million dollars in damage across Williamson and Travis counties. Thus 300 million dollars of damage is being listed on this Williamson County entry. An article from the Austin American Statesman tells that Round Rock school district estimated losses of 70 million in damages to 62 facilities.
A thunderstorm produced ping pong size hail at Metric Blvd. and W. Braker Ln. in North Austin.
A thunderstorm produced ping pong ball size hail in northern Austin.
A thunderstorm produced two inch diameter hail in northern Austin.
A thunderstorm produced wind gusts estimated at 65 mph that blew down several four to five inch diameter tree limbs on Floral Park Dr. west of Jollyville Rd. in northern Austin. Sidewalks and bike lanes were blocked by the downed limbs.
A thunderstorm produced quarter size hail in Pflugerville.
A thunderstorm produced 3.75 inch diameter hail in Round Rock.
A thunderstorm produced half dollar size hail in the North Oaks area of Austin.
A thunderstorm produced quarter size hail in the North Oaks area of Austin.
A thunderstorm produced hen egg size hail in northern Austin.
A thunderstorm produced quarter size hail just west of Pflugerville.
A thunderstorm produced hail up to the size of golf balls near the intersection of N. Lamar Blvd. and Hwy 183 in northern Austin.
A thunderstorm produced quarter size hail in northern Austin.
A thunderstorm produced quarter size hail in northeastern Austin.
A thunderstorm produced 2.25 inch diameter hail near Hyde Park in Austin.
A thunderstorm produced three inch diameter hail on Burnet Ln. in the Brentwood area of Austin. This storm was part of a complex that caused 700 million dollars in hail damage in Texas. The damage in Austin, Georgetown, and Round Rock was the most impactful from this system and totaled upwards of 600 million dollars in damage across Williamson and Travis counties. Thus 300 million dollars of damage is being listed on this Travis County entry.
A thunderstorm produced quarter size hail in northern Austin.
A thunderstorm produced golf ball size hail on Lamar Blvd. in Austin.
A thunderstorm produced hail up to the size of quarters near the intersection of N. Lamar Blvd. and Hwy 183 in northern Austin.
A thunderstorm produced hen egg size hail in northern Austin.
A thunderstorm produced hail up to two inches in diameter near the intersection of Kirkwood Rd. and Wrightwood Rd. in northeastern Austin. The hail broke two house windows, cracked a car windshield, and dented the car.
A thunderstorm produced golf ball size hail at the intersection of 38th St. and Duval St. in northern Austin.
A thunderstorm produced 2.25 inches diameter hail in the Brentwood area of Austin.
A thunderstorm produced tennis ball size hail in northeastern Austin.
A thunderstorm produced two inch diameter hail in northeastern Austin.
A thunderstorm produced quarter size hail in northeastern Austin.
A thunderstorm produced tennis ball size hail in Austin.
A thunderstorm produced tennis ball size hail in central Austin.
A thunderstorm produced ping pong ball size hail in the Mueller area of Austin.
A thunderstorm produced tennis ball size hail in the Brentwood area of Austin.
A thunderstorm produced hen egg size hail in the Mueller area of Austin.
A thunderstorm produced golf ball size hail north of Hunt.
A thunderstorm produced wind gusts measured at 65 mph at the Rock Cliff Reservoir weather station between Bandera and Medina.
A thunderstorm produced wind gusts measured at 60 mph by a personal weather station near FM 3240 and Panther Hollow Dr. between Bandera and Medina.
A thunderstorm produced wind gusts estimated at 70 mph that blew down at least ten trees and some power poles on Hwy 16 between Bandera and Medina.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2023Every state in 2023This day in weather historyWarnings in Texas, September 2023
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1140402, 1140403, 1140404, 1140405, 1140406, 1140407, 1140408, 1140409, 1140411, 1140412, 1140450, 1140451, 1140452, 1140453, 1140454, 1142710, 1140460, 1140463, 1140466, 1140468, 1140471, 1140472, 1140473, 1140474, 1140475, 1140484, 1140487, 1140488, 1140496, 1140512, 1140519, 1140524, 1140528, 1140529, 1140532, 1140533, 1140534, 1140535, 1140536, 1140568, and more.